# SDR IPXA2023032192075

- Difficulty date: March 1, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,248 hours, 17,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AGA78081
- Condition: Corroded
- Location: Ctr Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3CORROSION FOUND ON INTERNAL STR SIDE OF ACCESS PANEL FOR LWR VHF ANTENNA SEEN FROM CTR CARGO .REPLACED RING DOUBLER PER DAC DWG AGA7808 AND PER INSTALLATION DWG NGA6314,MD11 SRM 51-31-01 AND UPS GMM 09-10 GUIDELINES (MINOR)
